Doctor insights on:
Accidentally inserted infants tylenol (acetaminophen) suppository in 2 year olds vagina. What do I do? It has already dissolved.
Should be okay: Although this medicine is meant for the rectum, i would not expect any major complications from accidental insertion into the vagina. Watch for any sign of irritation or vaginal discharge, and consult your child's doctor if you have any concerns. ...Read moreSee 1 more doctor answer
A suppository is a drug delivery system that is inserted into the rectum (rectal suppository), vagina (vaginal suppository) or urethra (urethral suppository), where it dissolves or melts. They are used to deliver both systemically-acting and locally-acting medications. The alternative term for delivery of medicine via such ...Read more
What if tylenol (acetaminophen) suppository 100mg wrongly inserted to the urethra or vagina of 6.5 months baby girl?
Poor baby & poor you: Obviously should not have happened, however baby will most likely be fine & recover completely. I would avoid that health care provider in future no matter how contraite s/he is. ...Read more
Can I give my 2 year old a fever reducing suppository and a children's liquid tylenol (acetaminophen) and/or motrin?
Children fever: First thing first .Why the child have fever? any cough, runny nose, wheezing , or any skin rash, etc...Does the child look OK or he is real sick. Does he need to the doctor right away or not? One of danger is high fever can cause febrile seizure. Ibuprofen in appropriate dose if he is older than 6 months could help. Sponge bath,ice pack, bath in luke warm water also very effective too. ...Read more
I have earlier used 80 mg Acetaminophen suppository for my 28 mths son now I can only find 125 mg Paracetamol suppository. Is it too strong or not ?
I have a knot in my lower right back that hurts Tylenol won't help n I can't take ibprofuen what do I need to do?
Tylenol (acetaminophen): This really depends on the dose of acetaminophen. A dose of 7gm at one time will put you into severe liver compromise. Current recommendation of the the aps is not to exceed 2-2.5gm/day, fda guide still states 4gm/day. An overdose will compromise the liver and if it does not recover then you could die. ...Read more
Not>4000mg in 24 hrs: Total Acetaminophen use should not exceed 4000 mg in 24 hours. Consider that other medicines, including prescription pain medications can have Acetaminophen in them. Taking high doses can damage the liver. If you have liver problems, do not take medications with Acetaminophen without talking to your primary doctor, your liver doctor or to us. ...Read moreSee 1 more doctor answer